# SDR DXTA200702253

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,784 hours, 7,608 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Part time: 8,784 hours, 7,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP ON DEPARTURE, RT MAIN AND RED GEAR UNSAFE LIGHTS STAYED ON.  REMOVED AND REPLACED INOP R/H MLG UPLOCK SWITCH IAW CE560 M/M 32-30-01. OPS AND RIGGING CHECK GOOD.
